標題: EDGE DOMINATION IN COMPLETE PARTITE GRAPHS
作者: CHEN, BL
FU, HL
應用數學系
Department of Applied Mathematics
公開日期: 15-Sep-1994
摘要: An edge dominating set in a graph G is a set of edges D such that every edge not in D is adjacent to an edge of D. An edge domatic partition of a graph G = (V, E) is a collection of pairwise-disjoint edge dominating sets of G whose union is E. The maximum size of an edge domatic partition of G is called the edge domatic number. In this paper, we study the edge domatic number of the complete partite graphs and give the answers for balanced complete partite graphs and complete split graphs.
URI: http://hdl.handle.net/11536/2323
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 132
Issue: 1-3
起始頁: 29
結束頁: 35
Appears in Collections:Articles


Files in This Item:

  1. A1994PJ10800004.pdf